Generic Name and Formulations:
Acetaminophen 500mg, pamabrom 25mg; caplets.
Bayer Corp, Consumer Care Div.
Indications for MIDOL:
2 caplets every 6hrs; max 6/day.
<12yrs: consult physician.
Concomitant other acetaminophen-containing products.
Acetaminophen: hepatic disease. Pyrilamine: asthma, emphysema, other lower respiratory disorders. Glaucoma. GI or urinary obstruction. Discontinue if skin or allergic reactions occur. Reevaluate if pain worsens or lasts >10 days or fever persists or worsens >3 days. Pregnancy. Nursing mothers.
Analgesic + diuretic.
Acetaminophen: increased risk of hepatotoxicity if overdosage or ≥3 alcoholic drinks/day. Pyrilamine: potentiates CNS depression with alcohol, other CNS depressants. Caution with warfarin, sedatives, or tranquilizers.
Acetaminophen: hepatotoxicity (overdosage). Pyrilamine: drowsiness, dizziness, paradoxical excitation (esp. in children). Caffeine: nervousness, irritability, sleeplessness, occasional palpitations.
Neurology Advisor Articles
- Deep Brain Stimulation Improves Parkinson Disease in Older Adults
- Optimizing Treatment for Patients With Chronic Sciatica: Gabapentin vs Pregabalin
- Tiglutik Now Available for the Treatment of Amyotrophic Lateral Sclerosis
- Modifiable CV Risk Factors Within Healthy Range Indicative of CV Morphology, White Matter Lesions
- A New Look at Demyelination and White Matter Density in Multiple Sclerosis